MathSciNet Relay Station
MathSciNet bibliographic data
MR632535 57N10 (57S25)
Kim, Paik Kee Involutions on Klein spaces $M(p,\,q)$. Trans. Amer. Math. Soc. 268 (1981), no. 2, 377–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement